[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: steroids!



Quite normal for steroids.  Steroids, prednisone for one,
can make a person diabetic during the term of usage.

Doris ----- Original Message -----
From: Aimee tesney <email @ redacted>
To: <email @ redacted>
Sent: June 15, 1999 5:30 PM
Subject: [IP] Re: steroids!


>
>
>
>
> >howdy!
>       I am brand new to the pump-- started last friday on insulin after a
> week on saline (my choice, I wanted to be VERY sure of what I was doing).
> Things were ok until sat. afternoon when my ortho doc injected my thumb
with
> steroids to treat trigger finger, which I had been suffering with for
almost
> five months.   THEN he tells me that the steroids "may" affect my blood
> sugar.  Let me tell you, I have been running 250 to 450, even with a
> correction factor of 1:40.  Had to change sets 3x yesterday, as CDE was
not
> sure I was getting all insulin, AND had to inject corrections 3x.
Anyone
> else ever experience this?  Any suggestions?  This is really making me
feel
> not so good and is discouraging to say the least.  Any imput would be
> greatly appreciated.       Thanks!
>
> AimeeSue
>
>
> _______________________________________________________________
> Get Free Email and Do More On The Web. Visit http://www.msn.com
> ----------------------------------------------------------
> Insulin Pumpers website http://www.insulin-pumpers.org/
> for mail subscription assistance, contact: HELP@insulin-pumpers.org
>

----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org